# SDR 9719139933

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6014113
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED EMERGENCY PATH LIGHTS REMAINING ON AT EMERGENCY ROWS DURING FLIGHT.  MAINTENANCE REPLACED BOTH LEFT  OVERWING EMERGENCY BATTERY PACKS, OPERATIONAL CHECK NORMAL.
